MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534720
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f2301 captures the reportable event of additional device required to address stent migration.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report# 3005099803-2025-01746 for the associated device information.It was reported to boston scientific corporation that two advanix biliary stents with naviflex rx delivery system were implanted bilaterally into the right and left hepatic ducts during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2024.Post stent placement, two advanix stents (subject of this report) and (subject of manufacturer report #3005099803-2025-01746) had migrated causing perforation in the opposite wall of the duodenum.On (b)(6) 2024.The two advanix stents were removed using grasping forceps.The patient is currently well and is being re-assessed for treatment options for her likely cholangiocarcinoma which is peri hilar.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22030404
Report Number3005099803-2025-02157
Device Sequence Number8112577
Product Code FGE
UDI-Device Identifier08714729787273
UDI-Public(01)08714729787273(17)250228(10)34405414
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberM00534720
Device Catalogue NumberM00534720
Device Lot Number0034405414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/15/2025
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown